The Index of Invariant Subspaces of Bounded Below Operators on Banach Spaces

Research output: Contribution to journalArticle

3 Downloads (Pure)

Abstract

We consider the index function on the Lattice of invariant subspaces of bounded below operators on Banach spaces and after proving a useful inequality anout thsis function we examine various applications of it.
Original languageEnglish
Article number2
Pages (from-to)124-127
Number of pages4
JournalAdvances in Pure Mathematics
Volume02
Issue number02
Publication statusPublished - 2012

Keywords

  • Index Function
  • Invariant subspaces
  • Bounded Below Operators
  • Banach spaces

Fingerprint Dive into the research topics of 'The Index of Invariant Subspaces of Bounded Below Operators on Banach Spaces'. Together they form a unique fingerprint.

  • Cite this